It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lipitor
Dec 14, 2007
Don,

I'm really sorry that this happened to you. I wouldn't wish PN on my worst enemy, if I had any. And then the cardiologist denied it? Well, that is ridiculous, he had to have given you a prescription that you filled at a pharmacy; so he is stupid as well as uncaring. Yeah, sense of position is affected by PN, which makes balance tricky. Did you say you have gone to a neurologist? If so has he/she run any labs or done a nerve conduction or EMG? I had ten years of crap, like neurontin, elavil, topamax, a slew of others including lyrica and cymbalta, although those drugs didn't come out until my neuropathy had hit the severely advanced stage. I have had a genetic study done to see if it was CMT, the inherited type of PN, it came back showing a mutation, but not one that was known to medical science; but I do have the clinical features of both CMT1 and CMT4, de-myelinating and neuroaxonal, plus heart disease and very bad arthritis with nerve compression at many sites in neck and lumbar spine. But for my day to day quality of life, the neuropathy is without question the absolute worst, as it pumps a steady stream of neuropathic pain signals that only opioids can diminish, not eliminate, just get it down to a level 3. But you really do need a complete neuropathy work up. If they can identify precisely what triggered it, outside of your objective sense that it was the vytorin, which it very well could have been, they might be able to suggest a treatment that can slow down the process, and that my friend is something that you definitely want to do, slow it down. Protect your feet also, even if right now it seems as if the neuropathy is elsewhere. One of the sneaky and insidious changes that some neuropathies instigate is architectural changes in the feet, because certain leg muscles that connect to foot movements become weak and then the foot starts to ever so slightly shift, and gradually bones shift too. But enough of that, I don't want to scare you. Find out as much as you can, and best of luck to you...Paulo:(





All times are GMT -7. The time now is 11:49 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!